# SDR AALA20170105027

- Difficulty date: January 5, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 52,351 hours, 21,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 147A85408
- Condition: Corroded
- Location: Bs 985.5-1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR THRESHOLD SUPPORT ANGLE BETWEEN BS 985.5 AND 1006, RBL 44 IS CORRODED. REMOVED AND REPLACED ANGLE IAW 51-00-05, AND SRM 51-40-02.
